p-sequentiality and p-fréchet-urysohn property of Franklin compact spaces

S. Garcia-Ferreira, V. I. Malykhin

Resultado de la investigación: Contribución a una revistaArtículo

3 Citas (Scopus)

Resumen

Franklin compact spaces defined by maximal almost disjoint families of subsets of ω are considered from the view of its p-sequentiality and p-Fréchet-Urysohn-property for ultrafilters p ∈ ω*. Our principal results are the following: CH implies that for every P-point p ∈ ω* there are a Franklin compact p-Frechet-Urysohn space and a Franklin compact space which is not p-Frechet-Urysohn; and, assuming CH, for every Franklin compact space there is a P-point q ∈ ω* such that it is not q-Fréchet-Urysohn. Some new problems are raised.

Idioma originalInglés
Páginas (desde-hasta)2267-2273
Número de páginas7
PublicaciónProceedings of the American Mathematical Society
Volumen124
N.º7
EstadoPublicada - 1 dic 1996

Huella dactilar

Compact Space
Fréchet-Urysohn
P-point
Almost Disjoint Family
Ultrafilter
Imply
Subset

Citar esto

@article{d90caa26d9b14c9ebecda85c55640e4c,
title = "p-sequentiality and p-fr{\'e}chet-urysohn property of Franklin compact spaces",
abstract = "Franklin compact spaces defined by maximal almost disjoint families of subsets of ω are considered from the view of its p-sequentiality and p-Fr{\'e}chet-Urysohn-property for ultrafilters p ∈ ω*. Our principal results are the following: CH implies that for every P-point p ∈ ω* there are a Franklin compact p-Frechet-Urysohn space and a Franklin compact space which is not p-Frechet-Urysohn; and, assuming CH, for every Franklin compact space there is a P-point q ∈ ω* such that it is not q-Fr{\'e}chet-Urysohn. Some new problems are raised.",
keywords = "Franklin compact space, MAD family, Rudin-Keisler order, Ultra-Fr{\'e}chet-Urysohn, Ultra-sequential, Ultrafilter, p-Fr{\'e}chet Urysohn, p-sequential",
author = "S. Garcia-Ferreira and Malykhin, {V. I.}",
year = "1996",
month = "12",
day = "1",
language = "Ingl{\'e}s",
volume = "124",
pages = "2267--2273",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "7",

}

p-sequentiality and p-fréchet-urysohn property of Franklin compact spaces. / Garcia-Ferreira, S.; Malykhin, V. I.

En: Proceedings of the American Mathematical Society, Vol. 124, N.º 7, 01.12.1996, p. 2267-2273.

Resultado de la investigación: Contribución a una revistaArtículo

TY - JOUR

T1 - p-sequentiality and p-fréchet-urysohn property of Franklin compact spaces

AU - Garcia-Ferreira, S.

AU - Malykhin, V. I.

PY - 1996/12/1

Y1 - 1996/12/1

N2 - Franklin compact spaces defined by maximal almost disjoint families of subsets of ω are considered from the view of its p-sequentiality and p-Fréchet-Urysohn-property for ultrafilters p ∈ ω*. Our principal results are the following: CH implies that for every P-point p ∈ ω* there are a Franklin compact p-Frechet-Urysohn space and a Franklin compact space which is not p-Frechet-Urysohn; and, assuming CH, for every Franklin compact space there is a P-point q ∈ ω* such that it is not q-Fréchet-Urysohn. Some new problems are raised.

AB - Franklin compact spaces defined by maximal almost disjoint families of subsets of ω are considered from the view of its p-sequentiality and p-Fréchet-Urysohn-property for ultrafilters p ∈ ω*. Our principal results are the following: CH implies that for every P-point p ∈ ω* there are a Franklin compact p-Frechet-Urysohn space and a Franklin compact space which is not p-Frechet-Urysohn; and, assuming CH, for every Franklin compact space there is a P-point q ∈ ω* such that it is not q-Fréchet-Urysohn. Some new problems are raised.

KW - Franklin compact space

KW - MAD family

KW - Rudin-Keisler order

KW - Ultra-Fréchet-Urysohn

KW - Ultra-sequential

KW - Ultrafilter

KW - p-Fréchet Urysohn

KW - p-sequential

UR - http://www.scopus.com/inward/record.url?scp=21344433127&partnerID=8YFLogxK

M3 - Artículo

AN - SCOPUS:21344433127

VL - 124

SP - 2267

EP - 2273

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 7

ER -